# SDR HALA20250606031

- Difficulty date: June 4, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 38,896 hours, 63,662 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Lavatory
- Condition: Pax Error
- Location: Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

INFO TO MX FA REPORTED SOMEONE SMOKING IN LAV/STARTED A SMALL FIRE.  FA EXTINGUISHED WITH WATER, NO AGENT DISCHARGE. PERFORMED PRECAUTIONARY CHECK OF LAV FIRE EXTINGUISHER.  NO DAMAGE NOTED.  PER AMM 26-25-01-212-801.  OK FOR SERVICE.
